# SDR SWIA202161817

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENT LH FUSELAGE FS629.00-FS645.00 BETWEEN STGR 17L & 16L (MARKED)     (C-CHECK RO 10/22/2021)    REPAIRED DENT AT LH FUSELAGE, FS629.00-FS645.00, STRINGER 16L-17L PER REO 690-53-31-602 REV --, DATED 2021-09-20.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
